# SDR SROM200300014

- Difficulty date: January 16, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 32,248 hours, 32,212 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 657377482
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND NR 2 ENGINE IB NACELLE SKIN CRACKED BETWEEN NR 3 & 4 RIBS, 27 INCHES FROM LOWER EDGE.  CUT OUT DAMAGE 1.3 X 1.5 INCHES, FABRICATED REPAIR DOUBLER, ALODINED & PRIMED PART AND INSTALLED REPAIR DOUBLER  PER SRM 51-40-2, 51-10-3 & 54-30-1.
